# SDR C2XA07IA073

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 20,123 hours, 18,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 2372, THE CREW REPORTED AN OVERWHELMING SMELL OF SMOKE IN THE CABIN AND COCKPIT THAT GOT BETTER WITH THE PACKS OFF.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED THAT THE NUMBER ONE ENGINE HAD SUFFERED A BIRD STRIKE.  MAINTENANCE CLEANED THE RESIDUE FROM THE ENGINE, BORESCOPE INSPECTED AND OPERATIONALLY CHECKED WITH NO DEFECTS/SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
